# SDR UPS00833584

- Difficulty date: August 7, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING L/E INTERNAL SKIN IS CORRODED BEYOND LIMITS AT XFS572.5 BELOW INTERNAL DOUBLER.  REPAIRED SKIN IAW SRM 57-2-1 FIG 2H.
